# SDR VNAA9809022

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 20603AC
- Condition: Loose
- Location: Cabin
- Part time: 82,151 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE FLIGHT ATTENDANT REPORTED THAT THE ATTENDANT SEAT CAME OFF TRACK, DURING THE TAXI OUT FOR DEPARTURE.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESECURED THE FLIGHT ATTENDANT SEAT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 25-2-03.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
